Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 1
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Niu, Weisheng and Li, Hongtao 2012. Asymptotic Behavior of Approximated Solutions to Parabolic Equations with Irregular Data. Abstract and Applied Analysis, Vol. 2012, p. 1.

  • Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Volume 139, Issue 2
  • April 2009, pp. 381-392

A non-existence result for nonlinear parabolic equations with singular measures as data

  • Francesco Petitta (a1)
  • DOI:
  • Published online: 01 March 2009

In this paper we prove a non-existence result for nonlinear parabolic problems with zero lower-order terms whose model is

where Δp=div(|∇u|p−2u) is the usual p-laplace operator, λ is measure concentrated on a set of zero parabolic r-capacity (1<p<r) and q is large enough.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Proceedings of the Royal Society of Edinburgh Section A: Mathematics
  • ISSN: 0308-2105
  • EISSN: 1473-7124
  • URL: /core/journals/proceedings-of-the-royal-society-of-edinburgh-section-a-mathematics
Please enter your name
Please enter a valid email address
Who would you like to send this to? *